Alert archive / Iowa / Wind Advisories in 2009
Wind Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Sep 28, 2009, 9:38 AM CDT for 24 counties in Iowa. It took effect at Sep 28, 2009, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2009, 9:38 AM CDT (14:38 UTC)
- In effect from
- Sep 28, 2009, 11:00 AM CDT
- Expired
- Sep 28, 2009, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
All 24 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 281438 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 938 AM CDT MON SEP 28 2009 ...GUSTY WINDS WILL CONTINUE TODAY... .HIGH PRESSURE JUST EAST OF THE ROCKIES AND DEEP LOW PRESSURE THROUGH THE GREAT LAKES WILL CONTINUE TO PRODUCE GUSTY WINDS ACROSS MUCH OF IOWA TODAY. THE WINDS WILL PEAK DURING THE AFTERNOON HOURS BEFORE DIMINISHING APPROACHING SUNSET. IAZ004>007-015>017-023>028-034>039-047>050-062-281630- /O.NEW.KDMX.WI.Y.0006.090928T1600Z-090929T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...BOONE...AMES...MARSHALLTOWN...TOLEDO... GRINNELL 938 AM CDT MON SEP 28 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EXPECT NORTHWEST WINDS TO INCREASE LATER THIS MORNING WITH PEAK SPEEDS DURING THE EARLY TO MID AFTERNOON HOURS. SUSTAINED SPEEDS WILL REACH 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH. THE WINDS SHOULD THEN DECREASE SOMEWHAT TOWARDS SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMALL
3 follow-up statements
000 WWUS73 KDMX 281630 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1130 AM CDT MON SEP 28 2009 ...GUSTY WINDS WILL CONTINUE THIS AFTERNOON... .HIGH PRESSURE JUST EAST OF THE ROCKIES AND DEEP LOW PRESSURE THROUGH THE GREAT LAKES WILL CONTINUE TO PRODUCE GUSTY WINDS ACROSS MUCH OF IOWA THIS AFTERNOON. THE WINDS WILL PEAK BY MID AFTERNOON BEFORE DIMINISHING APPROACHING SUNSET. IAZ004>007-015>017-023>028-034>039-047>050-062-282130- /O.CON.KDMX.WI.Y.0006.000000T0000Z-090929T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...BOONE...AMES...MARSHALLTOWN...TOLEDO... GRINNELL 1130 AM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... EXPECT NORTHWEST WINDS TO INCREASE LATER THIS MORNING WITH PEAK SPEEDS DURING THE EARLY TO MID AFTERNOON HOURS. SUSTAINED SPEEDS WILL REACH 20 TO 35 MPH...WITH GUSTS UP TO 45 MPH. THE WINDS SHOULD THEN DECREASE SOMEWHAT TOWARDS SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMALL
000 WWUS73 KDMX 282100 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 400 PM CDT MON SEP 28 2009 ...GUSTY WINDS WILL CONTINUE INTOTHE EARLY EVENING... .HIGH PRESSURE JUST EAST OF THE ROCKIES AND DEEP LOW PRESSURE THROUGH THE GREAT LAKES WILL CONTINUE TO PRODUCE GUSTY WINDS ACROSS MUCH OF IOWA UNTIL SUNSET. IAZ004>007-015>017-023>028-034>039-047>050-062-290000- /O.CON.KDMX.WI.Y.0006.000000T0000Z-090929T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...BOONE...AMES...MARSHALLTOWN...TOLEDO... GRINNELL 400 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... LITTLE CHANGE IN THE WEATHER IS EXPECTED UNTIL SUNSET WITH GUSTY NORTHWEST WINDS CONTINUING. SUSTAINED SPEEDS SHOULD REACH 20 TO 35 MPH WITH A FEW GUSTS UP TO 45 MPH POSSIBLE. THE WINDS SHOULD THEN DECREASE AND BECOME LESS GUSTY BY 600 PM OR 700 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMALL
000 WWUS73 KDMX 282354 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 654 PM CDT MON SEP 28 2009 .A STRONG LOW PRESSURE SYSTEM IS MOVING OUT OF THE AREA ALLOWING WINDS TO SUBSIDE. IAZ004>007-015>017-023>028-034>039-047>050-062-290100- /O.EXP.KDMX.WI.Y.0006.000000T0000Z-090929T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...BOONE...AMES...MARSHALLTOWN...TOLEDO... GRINNELL 654 PM CDT MON SEP 28 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS ARE STILL GUSTING TO 25 TO 35 MPH...BUT ARE SUBSIDING AS A STRONG LOW PRESSURE MOVES OUT OF THE AREA. WINDS SHOULD CONTINUE TO DECREASE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Sep 28, 9:29 AM CDT, 9 minutes earlier.
Area forecast discussion, Sep 28, 9:29 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 929 AM CDT MON SEP 28 2009 .UPDATE... WILL ISSUE WIND ADVY FOR ROUGHLY THE NERN HALF OF FORECAST AREA TODAY /16Z-00Z/. MANY LOCAL VWPS AND PROFILERS CURRENTLY SHOW 40+KTS IN LOWEST GATES AS DID 12Z OAX/DVN RAOBS AT 925MB. GUSTS OF THIS MAGNITUDE SHOULD BE REALIZED AS WE MIX. APPROACHING CLOUD COVER MAY HOLD THINGS BACK SOMEWHAT...BUT 12Z RUC 500M WINDS STILL HAVE GUSTS IN THE UPPER 30S/LOWER 40S TIL 00Z IN ADVY AREA. && .SHORT TERM.../TODAY/ IN WAKE OF YESTERDAYS COLD FRONT IT WILL BE MUCH COOLER AND WINDY ACROSS THE SERVICE AREA TODAY. PARTLY TO MOSTLY CLOUDY SKIES WILL PERSIST IN OUR NORTHEAST AS THE MID/UPPER LOW SLIDES BY ACROSS WISCONSIN AND LAKE SUPERIOR...BUT NO PRECIP IS EXPECTED AS THE ATMOSPHERE IS VERY DRY. SURFACE DEWPOINTS ARE CURRENTLY IN THE 30S ACROSS MOST OF IOWA AND IN THE 20S IN PARTS OF EASTERN SOUTH DAKOTA AND NEBRASKA. OBVIOUSLY TEMPERATURES WILL BE MUCH LOWER THAN YESTERDAY. HAVE MADE VERY LITTLE CHANGE TO FORECAST MAX TEMPS WHICH ARE WARMER IN THE SOUTHWEST AND COOLER IN THE NORTHEAST IN LINE WITH EXPECTED CLOUD COVER...PROXIMITY OF COOLER AIR ALOFT IN THE NORTHEAST...AND CLIMATOLOGY. BIGGEST FORECAST ISSUE FOR TODAY WILL BE WIND SPEEDS. FORECAST SOUNDINGS INDICATE A WELL-MIXED LAYER EXTENDING UP TO 800 MB BY THIS AFTERNOON WHICH WILL ONCE AGAIN PROMOTE STRONG WIND GUSTS...HOWEVER IT IS BELIEVED THAT SUSTAINED SPEEDS AND GUSTS WILL ONCE AGAIN REMAIN JUST BELOW ADVISORY CRITERIA. WINDS MAY DECREASE JUST A BIT TOWARD LATE AFTERNOON...ESPECIALLY IN THE WEST...AS THE SURFACE RIDGE APPROACHES FROM NEBRASKA. .LONG TERM.../TONIGHT THROUGH SUNDAY/ SEVERAL DIFFERENT ISSUES IN THIS FORECAST PACKAGE AS THE QUIET MONTH OF SEPTEMBER COMES TO A CLOSE. WITH UPPER LOW GRADUALLY SLIPPING INTO THE EASTERN GREAT LAKES TONIGHT...SFC RIDGING WL PUSH INTO THE MISSOURI RIVER VALLEY. GRADIENT IN IA SHOULD REMAIN SUFFICIENT IN THE EAST TO KEEP TEMPS WARM ENOUGH TO PRECLUDE MUCH FROST. HOWEVER...IN THE WEST...WINDS MAY SLACKEN LONG ENOUGH FOR SOME FROST IN OUR FAR WESTERN COUNTIES BY DAYBREAK. HAVE ADDED PATCHY FROST FOR THOSE LOCATIONS AS TEMPERATURES DROP INTO THE MID 30S. A REPEAT IS EXPECTED ON TUESDAY NIGHT...HOWEVER THE RIDGING WILL BE IN THE EAST WITH BEST FROST POTENTIAL IN OUR NORTHEAST QUARTER OF THE CWA. MAY EVEN SEE TEMPS APPROACH FREEZING NEAR MCW AND ALO AND ADVISORIES MAY BE NEEDED. FARTHER WEST...GRADIENT WL TIGHTEN ON TUESDAY NIGHT WITH WINDS INCREASING ALONG WITH WAA AND WL KEEP ANY FROST AWAY. HIGH AMPLITUDE PATTERN WL DEVELOP ACRS THE CONUS THROUGH MIDWEEK WITH LARGE TROF SLIDING ACROSS THE INTERMOUNTAIN WEST. STRONG CYCLOGENESIS WILL OCCUR IN THE PANHANDLE OF NEBRASKA ON WEDNESDAY WITH LOW PRESSURE PULLING SLOWLY EAST WEDNESDAY NIGHT. STRONG MOISTURE TRANSPORT/THETA-E ADVECTION IS ANTICIPATED AHEAD OF THE LOW ON WEDNESDAY NIGHT ACRS THE LOWER AND MID MISSOURI RIVER VALLEY. BOTH GFS AND EURO DEVELOP WIDESPREAD CONVECTION INTO WESTERN AND CENTRAL IOWA OVERNIGHT IN AREA OF STRONG WAA. DECENT LAPSE RATES AND INCREASING INSTABILITY ALONG WITH STRONGLY SHEARED PROFILES SHOULD ALLOW FOR STRONG ELEVATED STORMS DURING THE NIGHT. SVR SIZED HAIL MAY BECOME A PROBLEM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING WITH LLJ AXIS POINTED INTO IOWA. THURSDAY WL SEE CONTINUED CONVECTION AND ITS HARD TO TELL IF ENOUGH INSTABILITY WILL BE PRESENT BY AFTERNOON FOR WIDESPREAD SVR CONVECTION. IT APPEARS ANY TORNADO THREAT SHOULD REMAIN JUST SOUTH OF IA BUT ANY SLIGHT PLACEMENT OF SFC LOW FARTHER NORTH COULD BRING THE THREAT INTO THE STATE. HOWEVER...SVR THREAT CANNOT BE DISCOUNTED DURING PEAK HEATING ON THURSDAY AND WOULDNT BE SURPRISED TO SEE ADDITIONAL SVR WEATHER AS MAIN SHORTWAVE LIFT THROUGH KANSAS LATE THURSDAY. PWATS WILL ALSO INCREASE TO NEARLY AN INCH AND A HALF BY THURSDAY MORNING ALONG WITH DEEP WARM CLOUD LAYER AND HIGH RH WITHIN THE LAYER. HEAVY RAINS WILL CERTAINLY BE POSSIBLE IN THIS SETUP AS LOW LEVEL MOISTURE TRANSPORT REMAINS DIRECTED INTO IOWA THROUGH THURSDAY EVENING AND SOME PLACES IN THE CWA COULD SEE SEVERAL INCHES OF RAIN BY FRIDAY MORNING. UPPER LOW THEN CLOSES OFF AND MEANDERS ACRS IOWA THROUGH FRIDAY INTO EARLY SATURDAY WITH CLOUDY SKIES...COOLER TEMPS AND THE CONTINUED THREAT FOR RAINFALL...ESPECIALLY IN THE NORTH. HAVE LOWERED TEMPS DURING THIS TIME AND CONTINUED POPS WITH HIGHEST ACRS THE NORTH. LOW EVENTUALLY PULLS AWAY BY LATE IN THE WEEKEND WITH QUIET WEATHER IN STORE BY SUNDAY. && .AVIATION...28/12Z STRONG PRESSURE GRADIENT WILL REMAIN IN PLACE TODAY WITH LARGE CYCLONE TRAVELING SOUTHEAST ACROSS THE GREAT LAKES AND HIGH PRESSURE APPROACHING FROM THE WESTERN HIGH PLAINS. WINDS WILL VEER SLIGHTLY TO 310-320 DEGREES WITH SPEEDS INCREASING AFTER SUNRISE AND STAYING UP THROUGH THE AFTERNOON. SCT-BKN CLOUDS WILL AFFECT THE TERMINALS FOR MUCH OF THE DAY BUT CIGS EXPECTED TO REMAIN VFR BTWN FL040-070. NO PRECIP IS ANTICIPATED. LATER IN THE DAY AROUND SUNSET WINDS WILL BEGIN TO DECREASE AS ATMOSPHERIC MIXING DIMINISHES...WITH WINDS DROPPING MOST RAPIDLY IN THE WEST CLOSER TO THE APPROACHING RIDGE. && .DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVY 16Z-00Z GENERALLY ALONG AND NORTH OF SLB-AMW-GGI LINE. && AVIATION...LEE SHORT TERM...SMALL/LEE LONG TERM...COGIL
Hazardous weather outlook, Sep 28, 5:18 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 518 AM CDT MON SEP 28 2009 IAZ004-005-015-023-024-033>035-044>046-057-058-070-291100- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- 518 AM CDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT AS TEMPERATURES DROP INTO THE MID 30S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE FORECAST TO DEVELOP WEDNESDAY NIGHT AND CONTINUE ON AND OFF INTO THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE DURING THIS TIME WITH MAIN THREAT FROM LARGE HAIL. MODERATE TO HEAVY RAINFALL TOTALS OF 1 TO 3 INCHES WILL ALSO BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK. IAZ006-007-016-017-025>028-036>039-048>050-062-291100- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK- 518 AM CDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS ARE FORECAST TODAY AT 20 TO 30 MPH WITH GUSTS OF 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF FROST WILL BE POSSIBLE LATE TUESDAY NIGHT AS TEMPERATURES DROP TO NEAR FREEZING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY EVENING. SOME STORMS MAY BE SEVERE DURING THIS TIME WITH THE MAIN THREAT FROM LARGE HAIL. MODERATE TO HEAVY RAINFALL OF 1 TO 3 INCHES WILL ALSO BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK. IAZ047-059>061-071>075-081>086-092>097-291100- BOONE-DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 518 AM CDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE FORECAST TO DEVELOP WEDNESDAY NIGHT AND CONTINUE ON AND OFF INTO THURSDAY EVENING. SOME OF THE STORMS MAY BE SEVERE DURING THIS TIME WITH MAIN THREAT FROM LARGE HAIL. MODERATE TO HEAVY RAINFALL TOTALS OF 1 TO 3 INCHES WILL ALSO BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.